# SDR VNAA2017112199903

- Difficulty date: November 17, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 32,465 hours, 32,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R3301089
- Condition: Torn
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CORNER OF NLG CUT OUT IS CRACKED APPROX .250.  REPAIRED THE  SKIN AT BS 235 BETWEEN STRINGERS 26L AND 26R IAW REO 601R-53-11-048, REV D, AND REO 601R-53-11-3143, REV -.
